The tails of infinitely divisible laws and a problem in number theory

P. D.T.A. Elliott, P. Erdös

Research output: Contribution to journalArticle

Abstract

The authors show that if the tail of an infinitely divisible probability law approaches zero sufficiently rapidly, then it must be the Normal Law. An application is made to a problem of number theory.

Original languageEnglish
Pages (from-to)542-551
Number of pages10
JournalJournal of Number Theory
Volume11
Issue number4
DOIs
Publication statusPublished - Nov 1979

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The tails of infinitely divisible laws and a problem in number theory'. Together they form a unique fingerprint.

  • Cite this